# SDR USAA2012070300007

- Difficulty date: May 31, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON LOWER DOOR SILL OF BULK CARGO COMPARTMENT AT FR 61+19 INCHES, S38R.  REPLACED LOWER DOOR SILL OF BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49.
